# SDR HEEA0014608

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2810 · Fuel Storage
- Part: Baffle
- Part number: 205061632002
- Condition: Unbonded
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL UNBONDED IN BAFFLE.
